Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Increased dosage for metformin, sugar level increased. What treatment should be taken?

My regular doctor is not addressing my diabetes . He increased my metformin to twice a day but my sugar levels keep increasing. Call to him yesterday only to be sent for more blood work. I feel horrible. Blood sugars fasting are over 330. Right now I m at 458. Made an appointment with an endo, but they cannot get to me for 2 1/2 weeks. What now? Who can I go see in the meantime?
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Hi Tracie,

Your blood sugar levels are definitely high. It is better to add another drug to your treatment regimen like a drug belonging to sulfonylurea group.

You can see an internal medicine specialist for this or even a skilled general physician with expertise in treating Diabetes.

It is better not to wait for 2 1/2 weeks. Please get your treatment plan revised early.

All the best.
Answered: Fri, 30 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor